MAUDE Adverse Event Report: KORU MEDICAL SYSTEMS FREEDOM60®; FREEDOM60 INFUSION PUMP

KORU MEDICAL SYSTEMS FREEDOM60®; FREEDOM60 INFUSION PUMP
Model Number F10050-A
Medical Device Problem Code Unintended Ejection (1234)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A capa was previously initiated by koru medical to investigate syringe ejection malfunctions.If additional information becomes available, a supplemental report will be filed with the new information.
 
Event or Problem Description
Koru medical became aware of mw5176433 received through the fda medwatch program stating "patient reports having an issue with pump not holding the 50/60ml syringe.The pump does not have the adaptor on and pt says the 50ml syringe keeps popping out.Sent hizentra how to infuse video and followed along with pt but syringe still popping out.Counseled pt that she will have to waste today's dose of hizentra (only good for 8hrs in syringe) we will replace the wasted dose and we will send another new pump.Pump serial number.Unknown if pump is available for possible return." additional information was received providing patient information and the serial number of the pump involved.The pump listed in this report has not been received by koru medical.Koru medical is currently investigating this event.This event meets the requirements for fda reportability; however, submission of this report does not constitute an admission that medical personnel, user facility, importer, manufacturer or product caused or contributed to the event.

Brand Name
FREEDOM60®
Common Device Name
FREEDOM60 INFUSION PUMP
Manufacturer (Section D)
KORU MEDICAL SYSTEMS
100 corporate drive
mahwah NJ
Manufacturer (Section G)
KORU MEDICAL SYSTEMS
100 corporate drive
mahwah NJ 07430
Manufacturer Contact
christine trefethen
100 corporate drive
mahwah, NJ 07430
8456105572
MDR Report Key23556055
Report Number1318360-2025-00023
Device Sequence Number13202588
Product Code FRN
UDI-Device Identifier00659443004450
UDI-Public00659443004450
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K231918
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 11/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberF10050-A
Device Lot NumberA.86766
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/17/2025
Initial Report FDA Received Date11/14/2025
Date Device Manufactured03/19/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
HIZENTRA 20% PFS
Patient Age79 YR
Patient SexFemale